In this paper, the approximate solutions for systems of nonlinear algebraic equations by the power series method (PSM) are presented. Illustrative examples have been presented to demonstrate the efficiency of the proposed method. In addition, the obtained results are compared with those obtained from the standard Adomian decomposition method. It turns out that the convergence of the proposed algorithm is rapid.
Khader, M. M. and Adel, M.
Approximate Solutions for the Nonlinear Systems of Algebraic Equations Using the Power Series Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 32.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/32